# SDR GTIA2020071335255

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 21,203 hours, 9,552 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DENT ON LH ELEVATOR LOWER SURFACE. RAF 2542682-2 CREATED ITEM TRANSFERRED TO LTPR NRI 5001005810-0010-PERFORMED REPAIR OF DAMAGE AREA OF L/H ELEVATOR LOWER SKIN IAW SRM 55-21-11-300-032 REV.133.
